# SDR QXEA200500920

- Difficulty date: May 5, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 7,756 hours, 5,664 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Scratched
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT PYLON AFT ENGINE MOUNT SUPPORT RIB HAS SCRATCHES ON LOWER SIDE OF MOUNT.  REPAIRED IAW HORIZON AIR EA R-54-93 AND REO 670-54-51-006.
